# SDR SWIA202266860

- Difficulty date: August 21, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H INB FLAP VANE SKIN HAS THREE CHAFES AT LEADING EDGE.     (C-CHECK RO 11/12/2022)    REPAIRED DAMAGE TO LH INBD FLAP VANE SKIN INBD AND OTBD CHAFES PER REO 601R-57-52-004 REV-D DATED 2012-12-19.  REPLACED LH INBD FLAP VANE SKIN CHAFED MIDDLE SKIN PANEL PER DWG 601R14302 REV E AND CRJ200 SRM 51-42-13.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1003-SKY
